# SDR DL76L050184

- Difficulty date: March 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 70,149 hours, 10,858 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE/ELECTRICAL BURNING SMELL IN 2L LAVATORY.  INSPECTED LAV AREA, NO DEFECTS FOUND.
